lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
New approach to optimal control of stochastic Volterra integral equations
University of Oslo, Norway;University Mohamed Knider of Biskra, Algeria. (Stochastic analysis and stochastic processes)
University of Oslo, Norway.
University Mohamed Khider of Biskra, Algeria.
2019 (English)In: Stochastics: An International Journal of Probablitiy and Stochastic Processes, ISSN 1744-2508, E-ISSN 1744-2516, Vol. 91, no 6, p. 873-894Article in journal (Refereed) Published
Abstract [en]

We study optimal control of stochastic Volterra integral equations(SVIE) with jumps by using Hida-Malliavin calculus.

• We give conditions under which there exist unique solutions ofsuch equations.

• Then we prove both a sufficient maximum principle (a verificationtheorem) and a necessary maximum principle via Hida-Malliavincalculus.

• As an application we solve a problem of optimal consumptionfrom a cash flow modelled by an SVIE.

Place, publisher, year, edition, pages
Abingdon-on-Thames: Taylor & Francis, 2019. Vol. 91, no 6, p. 873-894
Keywords [en]
Stochastic maximum principle, stochastic Volterra integral equation (SVIE), backward stochastic Volterra integral equation (BSVIE), Hida-Malliavin calculus, Volterra recursive utility, optimal consumption from an SVIE cash flow
National Category
Other Mathematics
Research subject
Mathematics, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-82262DOI: 10.1080/17442508.2018.1557186OAI: oai:DiVA.org:lnu-82262DiVA, id: diva2:1307378
Available from: 2019-04-26 Created: 2019-04-26 Last updated: 2019-08-09Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Agram, Nacira

Search in DiVA

By author/editor
Agram, Nacira
In the same journal
Stochastics: An International Journal of Probablitiy and Stochastic Processes
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 85 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf